# SDR REXA2019043016562

- Difficulty date: April 16, 2019
- Submitted: April 30, 2019
- Operation: Air carrier
- Aircraft: N8918B
- Make and model: Cndair CL6002B19
- Aircraft serial: 7918
- Aircraft time: 27,943 hours, 25,720 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 601R310329
- Condition: Corroded
- Location: Bs 559
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LH AISLE SEAT TRACK STICK 4 HAS CORROSION SPOTS BETWEEN FS 559 THRU FS 559+80, IN THE CABIN.
REMOVED DAMAGE FROM L/H SIDE ISLE SEAT TRACK FS559-559+80 FOUND TO BE OUT OF LIMITS REMOVED AND REPLACED SEAT TRACK IAW CRJ 200 AMM 53-01-11 SRM 51-21-06 + SRM 53-21-49 ORIG T .105" REMAILING T-.077" LOSS -.028 AAR SM 33
